American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 87 found      Go to page: 1 2 3

[31] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. A linear ordering of braids. Math. Surveys Monogr. 148 (2008) 19-41.
Book volume table of contents
View Article: PDF

[32] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Introduction. Math. Surveys Monogr. 148 (2008) 1-8.
Book volume table of contents
View Article: PDF

[33] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Braid groups. Math. Surveys Monogr. 148 (2008) 9-17.
Book volume table of contents
View Article: PDF

[34] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. The space of all braid orderings. Math. Surveys Monogr. 148 (2008) 265-272.
Book volume table of contents
View Article: PDF

[35] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Hyperbolic geometry. Math. Surveys Monogr. 148 (2008) 247-264.
Book volume table of contents
View Article: PDF

[36] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Open questions and extensions. Math. Surveys Monogr. 148 (2008) 291-308.
Book volume table of contents
View Article: PDF

[37] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Self-distributivity. Math. Surveys Monogr. 148 (2008) 55-85.
Book volume table of contents
View Article: PDF

[38] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Dual braid monoids. Math. Surveys Monogr. 148 (2008) 153-172.
Book volume table of contents
View Article: PDF

[39] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Bi-ordering the pure braid groups. Math. Surveys Monogr. 148 (2008) 273-289.
Book volume table of contents
View Article: PDF

[40] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Ordering Braids. Math. Surveys Monogr. 148 (2008) MR MR2463428.
Book volume table of contents

[41] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Applications of the braid ordering. Math. Surveys Monogr. 148 (2008) 43-53.
Book volume table of contents
View Article: PDF

[42] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Handle reduction. Math. Surveys Monogr. 148 (2008) 87-106.
Book volume table of contents
View Article: PDF

[43] Patrick Dehornoy, Ivan Dynnikov, Dale Rolfsen and Bert Wiest. Alternating decompositions. Math. Surveys Monogr. 148 (2008) 129-152.
Book volume table of contents
View Article: PDF

[44] Christopher J. Leininger. Accidental parabolics in the mapping class group. Proc. Amer. Math. Soc. 137 (2009) 1153-1160. MR 2457458.
Abstract, references, and article information
View Article: PDF

[45] Graham Hope and Ulrike Tillmann. On the Farrell cohomology of the mapping class group of non-orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 393-400. MR 2439465.
Abstract, references, and article information
View Article: PDF

[46] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] A. V. Malyutin. Classification of the group actions on the real line and circle. St. Petersburg Math. J. 19 (2008) 279-296. MR 2333902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Yoshikata Kida. The mapping class group from the viewpoint of measure equivalence theory. Memoirs of the AMS 196 (2008) MR 2458794.
Book volume table of contents

[49] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Ximin Liu and Nobuhiro Nakamura. Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces. Proc. Amer. Math. Soc. 135 (2007) 903-910. MR 2262889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Emil Saucan. The existence of quasimeromorphic mappings in dimension 3. Conform. Geom. Dyn. 10 (2006) 21-40. MR 2206314.
Abstract, references, and article information
View Article: PDF

[52] Peter Milley. Line arrangements in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 133 (2005) 3115-3120. MR 2159793.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Mustafa Korkmaz. Generating the surface mapping class group by two elements. Trans. Amer. Math. Soc. 357 (2005) 3299-3310. MR 2135748.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Kamlesh Parwani. Monotone periodic orbits for torus homeomorphisms. Proc. Amer. Math. Soc. 133 (2005) 1677-1683. MR 2120254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Chris Odden. The baseleaf preserving mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 357 (2005) 1829-1858. MR 2115078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Scott Jeremy Baldridge. Seiberg-Witten invariants, orbifolds, and circle actions. Trans. Amer. Math. Soc. 355 (2003) 1669-1697. MR 1946410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Darryl McCullough. Imbeddings of free actions on handlebodies. Proc. Amer. Math. Soc. 131 (2003) 2247-2253. MR 1963774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Piotr Mikrut. Fillable contact structures on torus bundles over circles. Proc. Amer. Math. Soc. 130 (2002) 599-607. MR 1862144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Siddhartha Gadgil. The pq-condition for $3$-manifold groups. Proc. Amer. Math. Soc. 129 (2001) 1873-1875. MR 1814121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 87 found      Go to page: 1 2 3